# SDR DXTA2019111983091

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 12,967 hours, 10,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR - ON DESCENT INTO PBI WITH POWRAN APU AND HAD NO ODOR. RAN RIGHT ENGINE ONLY AND NO ODOR. RAN LEFT ENGINE ONLY AND NO ODOR. REPOSISTION AIRCRAFT AND PERFORMED POWER RUNS ONE AT A TIME AT POWER AND EITHER ENGINE DID NOT PRODUCE A MUSTY ODOR. // SIGNOFF//GAINED ACCESS AND REMOVED OLD CONDENSER BAG P/N: 83237-121 NSN AND INSTALLED A NEW CONDENSER BAG P/N:83237-12, NSN. PERFORMED APU AND ENGINE RUNS AGAIN WITH NO ODOR. NO FURTHER DEFECTS NOTED. ALL WORK IAW CE-560XLS MM 21-51-00ER AT CLOSE TO IDLE WE HAD A STRONG DIRTY SOCK ODOR IN THE COCKPIT
